# SDR DHL2002805005

- Difficulty date: January 4, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 2297LT. WING CTR. LEADING EDGE LOWER SKIN RIB T/E CRACKED 1" BTW. XFS404.000 & XFS422.750
